# SDR C8G2008F00004

- Difficulty date: June 20, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 007F8362301
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION THE FWD ENTRY DOOR EICAS MESSAGE APPEARED WITH THE ASSOCIATED OVERHEAD LIGHT.  THE AC RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THAT THE FWD ENTRY DOOR WAS NOT CENTERED IN THE DOOR FRAME WHEN CLOSED.  THE FWD ENTRY DOOR HINGE WAS REMOVED AND REPLACED.  OPS AND LEAK CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  AC WAS RETURNED TO SERVICE.  (K)
